# SDR ABXA9801094

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 57053272
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TRAILING EDGE PANEL 577B EXTERIOR SKIN CRACKED AND DISBONDED.  REPAIRED IAW DC8 SRM 51-1-8 AND 57-3-0.
